# SDR R61A201401100055

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, R2 DOOR DAMPENER IS CORRODED.  MAINTENANCE R & R R2 DOOR DAMPENER IAW AMM 52-42-27.
